# SDR MASA200800456

- Difficulty date: June 7, 2008
- Submitted: July 25, 2008
- Operation: Air carrier
- Aircraft: N924FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15024
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ASH FLT 2709 IAH-PHX. LIGHTED EXIT SIGN AT 15A HAS 1 BULB BURNED OUT. RELAMPED---OPS GOOD. (B)
